# SDR MASA20220329139

- Difficulty date: October 13, 2021
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 24,140 hours, 18,231 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: CC6703320230
- Part serial: NA
- Condition: Cracked
- Location: C/Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR BE AM 12 RBL IN STA. FS= 280 CPIL  |  CORRECTIVE ACTION : FLOOR BEAM SECTION 12 RBL BTW. FS STA= 265 AND FS STA= 280 CPIL WAS REPLACED PER CRJ/900 SRM 51-40-11-001-001-A01 AND CRJ-900 SRM 51-42-20-001-001- A01
